Restoration of the phase of an x-ray wave diffracted by a layered
Doklady Akademii Nauk, Tome 309 (1989) no. 1, pp. 105-109
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_1_a24,
author = {P. V. Petrashen and F. N. Chukhovskii},
title = {Restoration of the phase of an x-ray wave diffracted by a layered},
journal = {Doklady Akademii Nauk},
pages = {105--109},
year = {1989},
volume = {309},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_1_a24/}
}
P. V. Petrashen; F. N. Chukhovskii. Restoration of the phase of an x-ray wave diffracted by a layered. Doklady Akademii Nauk, Tome 309 (1989) no. 1, pp. 105-109. http://geodesic.mathdoc.fr/item/DAN_1989_309_1_a24/